# SDR ASAA9780115

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0105606003
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLT 477, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHTS FROM ROWS 26 TO 29 WERE DIM.  REPLACED LAMP MODUEL AND OPERATED NORMALLY.  (M)
